# SDR AALA201601199001

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 24,762 hours, 9,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLASHLIGHT AT 4R DOOR FLIGHT ATTENDANT SEAT INOPERATIVE.  R & R EMER FLASHLIGHT AT R4 DOOR UNDER FLIGHT ATTENDANT SEAT.
